[ skip to content ]

Items from "Adcock, C.J."

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Adcock, C.J. (2013) 'Mean–variance–skewness efficient surfaces, Stein’s lemma and the multivariate extended skew-Student distribution.' European Journal of Operational Research, 234 (2). pp. 392-401.

Adcock, C.J. (2012) 'Risk seeking and measures of portfolio performance.' International Journal of Portfolio Analysis and Management, 1 (2). p. 161.

This list was generated on Sat Nov 18 02:59:58 2017 GMT.